# SDR ASOA200901139

- Difficulty date: October 15, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 14,784 hours, 13,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD ANCHOR FITTING CRACKED. INSTALLED NEW PAX DOOR FWD ANCHOR FITTING IAW EC/TC EO600-52-66 C/W.  REMOVED PAX DOOR FWD ANCHOR FITTING IAW AMM 52-11-17.  INSTALLED NEW PAX DOOR FWD ANCHOR FITTING IAW EC/TC EO600-52-66 C/W.
